# SDR R61A201704200328

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 30,774 hours, 23,029 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRAKE LT AND RT FAULT IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED FIM 32-41-00-810-825A, TEST PASSED.
